# SDR ASAA2018072525534

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 60,729 hours, 23,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60762
- Condition: Migrated
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR WILL NOT CLOSE, APPEARS TO BE BLOCKED BY A SCREW. GROUNDED - YES. CONDUCTED INITIAL GVI, FOUND PIN PROTRUDING 1/2 INCH UP AND DAMAGED, SCREW MISSING, KEY WASHER DESTROYED, RADIUS LINK LOWER SHIFTED FWD, AND WEAR DAMAGE AT UPPER GUIDE ARM TO FUSELAGE ATTACHMENT CAUSED BY PIN DURING L1 DOOR OPS. ACCOMPLISHED GVI TO THE UPPER GUIDE PLATE FOR WEAR AS (M) "FOUND WEAR IN PAINT ONLY" NO DAMAGE NOTED TO UNDERLYING STRUCTURE NOTED. REPAIRED FINISH TO THE UPPER GUIDE PLATE PER AMM 51-21-99. REMOVED PIN AND REPLACED, INSTALLED NEW KEY WASHER & SCREW REF AMM 52-11-21-40-802 STEPS G(4)A THROUGH G(4)(I) COMPLETED.
